# SDR REXA2012103001139

- Difficulty date: September 21, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 11,705 hours, 8,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RIGHT FS 280 FLOORBEAM FOUND BULKHEAD WEB CORRODED.  REPAIRED IAW BOMBARDIER REO 670-53-11-594.
